MAUDE Adverse Event Report: XIAMEN CARYWELL TECHNOLOGY CO., LTD DMI ROLLING SHOWER CHAIR WITH COMMODE; ROLLING SHOWER CHAIR,

XIAMEN CARYWELL TECHNOLOGY CO., LTD DMI ROLLING SHOWER CHAIR WITH COMMODE; ROLLING SHOWER CHAIR,
Model Number 522-1702-1900
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not available for inspection at this time.No other information on the user received other than hospitalized.No complaint received from actual user of device.
 
Event or Problem Description
Distributor of device reported "hospitalization".

Brand Name
DMI ROLLING SHOWER CHAIR WITH COMMODE
Common Device Name
ROLLING SHOWER CHAIR,
Manufacturer (Section D)
XIAMEN CARYWELL TECHNOLOGY CO., LTD
no. 39 xinchang road
haicang district
xiamen fujian province
CH 
MDR Report Key21163845
Report Number1000143485-2024-25874
Device Sequence Number21162404
Product Code ILS
UDI-Device Identifier00041298017028
UDI-Public041298017028
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/15/2025
Report Date (Section F) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number522-1702-1900
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/24/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown
Date Report Sent to FDA01/15/2025